# SDR AWXA9700624

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 655224617
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 INSPECTION, FOUND L/W NR 4 MAIN CARRIAGE FORWARD O/B ROLLER BORE CORRODED.  REMOVED AND REPLACED L/W NR 4 O/B CARRIAGE HALF PER MM 27-51-14.
